# SDR SWAA2021111537999

- Difficulty date: October 28, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661CB AFT ROW OF FASTENERS HOLES HAS MULTIPLE HOLES WHERE FASTENERS HAVE PULLED THROUGH ; / [01] IDENTIFIED PANEL 661CB IAW SRM 57-51-01-0I-1 FIGURE 3 ITEM [10] AND TABLE 3 ITEM [10]. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARA 4.B.(2) AND WILL BE REPAIRED IAW SRM 51-70-05-2R-9 PER SRM 57-51-01-2R-1 PARA 2.E. REMOVED FULL DEPTH EDGEBAND PLY DAMAGE FROM NUMEROUS FASTENER HOLES ON THE AFT EDGE; MAX AREA OF REMOVED DAMAGE IS 0.5' ALSO CLEANED REPAIR AREA. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-9 PARA 4/A-C.; 05] APPLIED SLURRY MIXTURE OF BMS 8-301 CL1 LOT# JH1CAA0868 AND CHOPPED FIBERS TO FASTENER LOCATIONS.  SET TO CURE WITH HEAT LAMP MONITORED WITH THERMOMETER ID: ATS2209 S/N: 43300739WS  IAW SRM 51-70-05-2R-9 PARA 4D-F.; [06] CURED SLURRY; SANDED FLUSH; CLEANED REPAIR AREA; FABRICATED REPAIR PLIES FROM BMS9-3 TYH2 LOT 1458851-1; INSTALLED PLIES WITH BMS8-301 CLASS 1 LOT JH1CAA0868; VACUUM BAGGED; VERIFIED 5X5 AND SET PLIES TO CURE USING HOTBONDER I/D: NCX000526 S/N: 12051216. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-9 PARA 4.F AND H-M. 11] REFINISHED PANEL IAW SRM 51-70-05-2R-9 PAR 4O AND AMM 51-21-99-300-802 PAR 3C(1)(D-E).; [12] VERIFIED CORRECTIVE ACTIONS 9 AND 10
